# SDR FDEA202301190139

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,258 hours, 29,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bulb
- Part number: UNK
- Condition: Failed
- Location: N/A
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PDIS  920     52-10  4503     19JAN23  CDG  FACT  U  DOOR L1 SLIDE LIGHT BURNT OUT  FACT 19JAN23 18:59   CDG U   AMM: 52-11-25-5  REBULBED SLIDE LIGHT AS PER SWPM AND TESTED OK IAW  AMM 52-11-25-5. A/C OK FOR SERVICE.
